# SDR AUS20010550

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 80330033
- Condition: Out Of Adj
- Location: Escape Slide
- Part time: 1,328 cycles
- Component: Escape Slide, 7A126110
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 RH DOOR SLIDE FAILED TO DEPLOY DURING TEST. INVESTIGATION FOUND THE DOOR EMERGENCY POWER RESERVOIR FIRING CABLE OUT OFADJUSTMENT AND FAILING TO RUPTURE THE DISC OF THE EPS BOTTLE. THE EPS CABLE WAS ADJUSTED AND THE SLIDE DEPLOYED NORMALLY.
